# SDR SIMA20140429002

- Difficulty date: April 29, 2014
- Submitted: April 30, 2014
- Operation: Air carrier
- Aircraft: N638AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145172
- Aircraft time: 35,082 hours, 31,744 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Part number: 429516
- Part serial: 235
- Condition: Failed
- Location: Brake System
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON LANDING BRAKE DEGRADE MSG FLASHED ON EICAS BRAKES WORKED ABOUT 1/2 NORMAL.  USED THRUST REVERSE TO STOP.  BRAKE TEMP ON OTBD BRAKES HIGH TO MID AMBER RANGE.  INBD BRAKE TEMP LOW TO MID GREEN RANGE.  R & R BCU IAW AMM 32-41-02, OPERATIONS CHECKED GOOD.
